Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 8, 2018Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 11:45 PM EDT for Baldwin County, Jones County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 11:45 PM EDT (03:45 UTC)
Expired
Aug 9, 2018, 12:15 AM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WWUS82 KFFC 090345
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1145 PM EDT WED AUG 8 2018
 
GAZ072-073-090415-
Baldwin GA-Jones GA-
1145 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND NORTHEASTERN JONES
COUNTIES UNTIL 1215 AM EDT...

At 1145 PM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Bradley, Coopers,
Allenwood, Haddock, Pancras, Scottsboro, Hardwick, Browns Crossing
and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3298 8311 3301 8313 3301 8315 3299 8318
      3297 8316 3298 8321 3296 8326 3294 8328
      3295 8329 3294 8331 3301 8358 3315 8357
      3316 8314 3311 8311 3308 8312 3306 8310
      3306 8309 3303 8307
TIME...MOT...LOC 0345Z 273DEG 23KT 3305 8341 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:40 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 8, 9:40 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
940 PM EDT Wed Aug 8 2018

.UPDATE...
Showers and thunderstorms continue to work on any remaining
instability this evening. Do expect activity to continue
diminishing in coverage and intensity through midnight. Have
adjusted pops a bit to reflect current trends. Also have had to
tweak the hourly temp grids...due to all of the cold pools left
behind the convection.

&&

&&

.PREV DISCUSSION... /Issued 730 PM EDT Wed Aug 8 2018/

PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/

SHORT TERM /Tonight through Thursday Night/...

While weak surface high pressure is in control, there is plenty of
showers and thunderstorms across TN down through north AL moving
eastward this afternoon. This is all in association with a
shortwave/weak troughing in the mid-levels. There is plenty of
available instability and moisture across our region, thus we
anticipate this activity to move through north GA through the
remainder of the afternoon/evening.  While the effective shear is
weak, it might be enough to see an organized line develop. Based on
the cold pools and looking at Q vectors analysis, if a line develops
late this afternoon, the outflows could drive a faster storm motion
further to the SE. This would then bring some of the activity across
east central GA later this evening. We will have to monitor the
mesoanalysis as we progress through the afternoon. Given this, there
is still quite a bit of uncertainty in regards to storm coverage and
timeline. Storms could become strong to severe with damaging winds,
frequent lightning, small hail and heavy rain being the main
impacts. Most of the activity should shift east of the area by
tonight.

A brief reprieve in precipitation activity is expected overnight
with afternoon showers and thunderstorms expected again tomorrow
afternoon/evening.  A front draped across KY will try to drop south
Thursday night, eventually becoming stalled along the northern tier
of GA Friday morning.

Temperatures will be hot and humid again Thursday afternoon with
heat indices around 101-104 in SE GA, just below heat advisory
criteria.

26

LONG TERM /Friday through Wednesday/...

The long term period begins with a broad trough over the eastern
US and higher pressure to our south, putting us in nearly zonal
flow with a front draped across the area. This front will provide
forcing for showers and thunderstorms in the afternoon and evening
across the area. While the front lingers and stalls across the
area, a developing shortwave to our west on Friday will push into
the area on Saturday/Sunday. The additional forcing leading will
likely lead to more widespread showers and thunderstorms in the
afternoon and evening on Saturday and Sunday. Meanwhile, a pocket
of energy moving through the base of the aforementioned trough
will eventually become a cutoff low centered over the Ohio Valley
on Sunday, pushing a cold front across the area most likely on
Monday/Tuesday.

Instability will also be present every afternoon/evening leading to
chance and likely pops across the area through Monday. PWATS through
that time frame are forecast to be in the 1.7 to 2 inch range, so
heavy rain will also be possible with any storms in addition to
damaging wind gusts and frequent lightning.

Although there are still timing differences between the GFS and
ECMWF on the frontal passage, eventually that front pushes through
the area and brings in some drier air. The GFS is just slightly
faster than the ECMWF, pushing the drier air in on Monday
afternoon opposed to much later on Monday into Tuesday. Overall,
Tuesday and Wednesday are shaping up to be the "driest" days of
the extended, especially for northern areas. PWATs are even
forecast to dip below 1 inch as the drier air filters into the
area!

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s across much of the area with lows in the
uppers 60s and lower to mid 70s.

Reaves

AVIATION...
00Z Update...
Line of showers and thunderstorms will continue to impact the
northern TAF sites through the early evening hours. May have to
look at expanding the tempo group, depending upon whether the
activity in eastern AL weakens or not. The hi-res models don't
have a great handle on the situation. But, do think some weakening
is possible due to the loss of heating, but not confident that the
activity will diminish greatly in coverage. Winds will remain on
the west side through the period. A bit more convective coverage
is expected tomorrow.

//ATL Confidence...00Z Update...
Med confidence all elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  60  50  50
Atlanta         72  88  72  87 /  60  70  60  60
Blairsville     65  82  65  82 /  70  60  50  60
Cartersville    71  88  69  86 /  70  70  60  60
Columbus        73  92  74  90 /  40  50  50  60
Gainesville     71  88  71  86 /  60  60  50  60
Macon           73  91  73  91 /  40  50  40  50
Rome            71  88  70  86 /  70  60  60  60
Peachtree City  72  89  71  88 /  60  60  60  60
Vidalia         75  93  74  92 /  40  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 11 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Wed Aug 8 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over north Georgia and increase in coverage as they move south
during the afternoon and evening. Some storms could be strong to
severe with damaging winds, frequent lightning, large hail up to 1
inch in diameter and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 10:19 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 PM EDT WED AUG 8 2018

GAZ061-073-074-090300-
Washington GA-Baldwin GA-Hancock GA-
1019 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...NORTHEASTERN
BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES UNTIL 1100 PM EDT...

At 1019 PM EDT...a strong thunderstorm was near Deepstep, or 9 miles
east of Milledgeville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Deepstep, Midway-Hardwick, Devereux, Beulah,
Underwood, Hebron, Hardwick, Linton and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3295 8291 3298 8312 3301 8314 3299 8317
      3300 8325 3326 8325 3322 8294 3309 8294
      3302 8281
TIME...MOT...LOC 0219Z 268DEG 14KT 3305 8307

WIND...40MPH
Special weather statement, Aug 8, 10:36 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 PM EDT WED AUG 8 2018

GAZ076-090300-
Jefferson GA-
1036 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
1100 PM EDT...

At 1036 PM EDT...a strong thunderstorm was over Stellaville, or 10
miles north of Louisville...moving south at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Louisville, Wrens, Matthews and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3305 8229 3301 8228 3297 8246
      3304 8257 3305 8244 3327 8244 3331 8238
      3331 8234 3330 8231 3327 8229 3326 8225
      3323 8223
TIME...MOT...LOC 0236Z 338DEG 14KT 3315 8234

WIND...40MPH
Special weather statement, Aug 8, 10:58 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1058 PM EDT WED AUG 8 2018

GAZ061-074>076-090330-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-
1058 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN HANCOCK AND GLASCOCK COUNTIES UNTIL 1130 PM
EDT...

At 1058 PM EDT...a strong thunderstorm was over Edgehill, or near
Gibson...moving east at 30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Deepstep, Edge Hill, Edgehill, Hamburg State Park, Shoals,
Downs, Warthen, Linton, Grange, Stapletons Crossroads, Matthews and
Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3296 8228 3302 8298
      3314 8302 3327 8295 3327 8278 3326 8276
      3326 8274 3327 8272 3326 8225 3323 8224
      3323 8223
TIME...MOT...LOC 0258Z 268DEG 24KT 3316 8259

WIND...40MPH
Local storm report, Aug 8, 11:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 E COOPER HEIGHTS      34.80N  85.35W
08/08/2018                   WALKER             GA   SOCIAL MEDIA

            TREE FELL SOUTH OF CHICKAMUGA CAUSING MINOR DAMAGE TO A
            RESIDENCE.

&&

EVENT NUMBER FFC1800803

THIEM
Local storm report, Aug 8, 11:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 SW LAFAYETTE          34.69N  85.29W
08/08/2018                   WALKER             GA   TRAINED SPOTTER

            LARGE TREE DOWN OVER POWERLINES ON S CHATTANOOGA ST IN
            LAFAYETTE.

&&

EVENT NUMBER FFC1800804

THIEM
Special weather statement, Aug 8, 11:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 PM EDT WED AUG 8 2018

GAZ072-073-090415-
Baldwin GA-Jones GA-
1145 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND NORTHEASTERN JONES
COUNTIES UNTIL 1215 AM EDT...

At 1145 PM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Bradley, Coopers,
Allenwood, Haddock, Pancras, Scottsboro, Hardwick, Browns Crossing
and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3298 8311 3301 8313 3301 8315 3299 8318
      3297 8316 3298 8321 3296 8326 3294 8328
      3295 8329 3294 8331 3301 8358 3315 8357
      3316 8314 3311 8311 3308 8312 3306 8310
      3306 8309 3303 8307
TIME...MOT...LOC 0345Z 273DEG 23KT 3305 8341

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.